# SDR UALA2009020200358

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,810 hours, 8,097 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T161330
- Condition: Torn
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PANEL AFT OF GEAR STRUT TORN, 1 FT SECTION MISSING & APPROX 5 FT OF OUTER SKIN LAMINATE PEELED OFF.  REMOVED PANEL PLACED IN SHEET METAL SHOP.  INSTALLED REPAIRED PANEL.
